Alert archive / Texas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 54, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 4, 2018, 4:29 AM CDT for Edwards County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2018, 4:29 AM CDT (09:29 UTC)
- Expired
- May 4, 2018, 5:30 AM CDT
- In force
- 61 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 70.0 mph
County Edwards County, TX
The radar
The Laughlin AFB radar (KDFX), 103 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 9:33 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 9.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 376 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 2594 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
438
WUUS54 KEWX 040929
SVREWX
TXC137-041030-
/O.NEW.KEWX.SV.W.0054.180504T0929Z-180504T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
429 AM CDT FRI MAY 4 2018
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northwestern Edwards County in south central Texas...
* Until 530 AM CDT
* At 428 AM CDT, a severe thunderstorm was located 20 miles north of
Loma Alta, moving east at 35 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Us-277 Near The Sutton-Edwards County Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 3029 10009 3012 10005 3006 10069 3009 10070
3029 10070
TIME...MOT...LOC 0928Z 255DEG 30KT 3019 10065
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
$$
RUNYEN2 follow-up statements
768
WWUS54 KEWX 040951
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
451 AM CDT FRI MAY 4 2018
TXC137-041030-
/O.CON.KEWX.SV.W.0054.000000T0000Z-180504T1030Z/
Edwards TX-
451 AM CDT FRI MAY 4 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR NORTHWESTERN EDWARDS COUNTY...
At 451 AM CDT, a severe thunderstorm was located 15 miles northwest
of Rocksprings, moving east at 40 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe thunderstorm will remain over mainly rural areas of
northwestern Edwards County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3008 10051 3029 10053 3029 10009 3012 10005
TIME...MOT...LOC 0951Z 267DEG 35KT 3018 10039
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
$$
RUNYEN681
WWUS54 KEWX 041009
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
509 AM CDT FRI MAY 4 2018
TXC137-041030-
/O.CON.KEWX.SV.W.0054.000000T0000Z-180504T1030Z/
Edwards TX-
509 AM CDT FRI MAY 4 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR NORTH CENTRAL EDWARDS COUNTY...
At 509 AM CDT, a severe thunderstorm was located 11 miles north of
Rocksprings, moving east at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of north
central Edwards County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3009 10036 3029 10038 3029 10009 3012 10005
TIME...MOT...LOC 1009Z 265DEG 26KT 3019 10024
HAIL...1.25IN
WIND...60MPH
$$
RUNYENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:09 AM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, May 4, 3:09 AM CDT, 1 hour 20 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 309 AM CDT Fri May 4 2018 .SHORT TERM (Today through Saturday)... A complex and challenging short term forecast this morning as the focus was on the obvious heavy rain potential and what impacts this may result in over the next 36 hours. An initial round of convection overnight was sparked by a passing shortwave which allowed a weak cap to erode and tap into plentiful instability. This complex even produced an MCV which aided in some isolated spots receiving around 3-4 inches of rain per radar estimates near Brackettville. Now that this complex has moved into the Hill Country and appears to be progressing swiftly northeast, the focus now shifts to the actual boundary positioned northwest of the CWA still. While hi-res models are having quite a bit of difficulty resolving where convection is taking place both spatially and temporally, the GFS/ECMWF more or less agree that an area of strong upper level divergence will develop between now and 15Z, and by the look of radar trends as of 745Z, it would appear the effects of that divergence are beginning to take shape. This UL energy is coincident with a southwest to northeast oriented boundary located just to the northwest of Val Verde county. The standout variables at play for today are the very high PWAT values (exceeding 2" just south of the boundary), aforementioned UL divergence, and nearly perpendicular 850mb moisture flux into the boundary (although only about 20-25 kts). While the flow is quite modest, there should be enough influence from the other variables mentioned to produce widespread 1-3 inches of rain as this boundary begins to shift southward and into the CWA. While noted that the hi- res model suite is performing poorly, the HREF ensemble PMM, HRRR, and even 00Z NAM12 all bullseye the Hill Country for the highest QPF values, specifically the Uvalde to western Bexar, to Kerrville, to Real county and everywhere in between. The uncertainty in amounts is still quite high, and the stock in some of these outcomes producing 7+ inches doesn't appear likely given the weak moisture flux into the front noted previously, however, with MUCAPE still over 1000 j/kg, cannot rule out some isolated amounts of 5-6 inches if any of this activity gets a convective boost. This will probably result in the need for a flash flood warning or two at some point but believe the potential for this should be isolated to the Hill Country and perhaps the western parts of San Antonio. A lot of time was spent considering the possibility of a Flash Flood Watch, but given the uncertainty, the relatively high flash flood guidance values due to an extended dry period, and the positioning of the progged highest values avoiding the lower FFG areas in metro Austin or San Antonio, opted to forego this decision at this time. However, a short fuse watch may be needed if hi-res guidance continues to trend upward, the boundary slows, or training of cells begins to occur. The bulk of the rain shield should be east of the I-35 corridor by around midnight tonight and at that point, impact potential should be decreased substantially as FFG values east of the corridor are quite high. By Saturday mid-morning, would not be surprised to see the majority of the CWA rain free as the upper trough continues to speed up its progged exit. && .LONG TERM (Saturday Night through Thursday)... The long term is rather benign compared to the short term period. As noted in yesterday's AFD, no notable air mass change is expected through the next 7 days after today's cold front passage. As a result, highs each afternoon will likely rise into the mid to upper 80s and eclipsing 90 degrees along the Rio Grande Plains. Continued to populate the warmer guidance compared to the Superblend values which decreased temps later in the week. Without significant changes in moisture, cloud cover, no boundary, nor significant changes in the synoptic pattern, don't see any reason to bring temps down towards the late week as it suggested. Only potential concern may be fire weather related towards late week as afternoon RH values fall into the 20 percent range in the western zones. But intend on keeping the HWO clear for the extended period. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 75 60 82 60 87 / 100 50 10 0 0 Austin Bergstrom Intl Airport 75 60 81 57 86 / 100 60 10 0 0 New Braunfels Muni Airport 76 61 81 58 86 / 100 60 10 0 0 Burnet Muni Airport 71 56 80 56 86 / 100 40 10 0 0 Del Rio Intl Airport 81 62 87 62 91 / 80 30 10 0 0 Georgetown Muni Airport 73 58 81 56 85 / 100 50 10 0 0 Hondo Muni Airport 77 61 83 57 87 / 100 60 10 0 0 San Marcos Muni Airport 75 60 82 57 86 / 100 60 10 0 0 La Grange - Fayette Regional 79 63 81 58 86 / 80 60 20 0 0 San Antonio Intl Airport 76 62 82 60 87 / 100 60 10 0 0 Stinson Muni Airport 78 63 82 60 86 / 100 60 10 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...Runyen Synoptic/Grids...TB3
Hazardous weather outlook, May 4, 4:05 AM CDT, 24 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 405 AM CDT Fri May 4 2018 TXZ171>173-183>194-202>209-217>225-228-050915- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 405 AM CDT Fri May 4 2018 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. A line of strong storms is expected to move through South Central Texas throughout the day today. The primary concern with this line of storms will be heavy rainfall and localized flash flooding, however hail and gusty straight line winds will be possible as well. Generally, one to three inches of rainfall are expected, but isolated amounts of 5 to 6 inches may be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are urged to report severe weather and flooding today through Friday night.
In the hours before
Special weather statement, May 3, 10:40 PM CDT, 5 hours 49 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 1040 PM CDT THU MAY 3 2018 TXZ202-203-040430- Uvalde TX-Kinney TX- 1040 PM CDT THU MAY 3 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KINNEY AND SOUTHWESTERN UVALDE COUNTIES UNTIL 1130 PM CDT... At 1040 PM CDT, Doppler radar was tracking a strong thunderstorm near Anacacho, or 11 miles east of Brackettville, moving east at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Blewett, Cline, and Laguna. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 500 AM CDT for south central Texas. LAT...LON 2914 10028 2931 10034 2946 9994 2920 9985 TIME...MOT...LOC 0340Z 253DEG 17KT 2925 10023
Special weather statement, May 3, 10:56 PM CDT, 5 hours 33 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 1056 PM CDT THU MAY 3 2018 TXZ217-218-040445- Maverick TX-Zavala TX- 1056 PM CDT THU MAY 3 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MAVERICK AND WEST CENTRAL ZAVALA COUNTIES UNTIL 1145 PM CDT... At 1054 PM CDT, Doppler radar was tracking a strong thunderstorm 11 miles east of Chula Vista, or 13 miles north of El Indio, moving north at 30 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of northeastern Maverick and west central Zavala Counties crossing Hwy 57. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 500 AM CDT for south central Texas. LAT...LON 2860 10013 2862 10033 2900 10033 2899 10005 TIME...MOT...LOC 0354Z 185DEG 25KT 2869 10023
Special weather statement, May 3, 11:19 PM CDT, 5 hours 10 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1119 PM CDT THU MAY 3 2018
TXZ185>187-203-040515-
Uvalde TX-Kerr TX-Real TX-Bandera TX-
1119 PM CDT THU MAY 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA...WEST
CENTRAL KERR...NORTHEASTERN UVALDE AND REAL COUNTIES UNTIL 1215 AM
CDT...
At 1118 PM CDT, Doppler radar was tracking a strong thunderstorm over
Garner State Park, or 10 miles south of Leakey, moving north at 25
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Leakey, Vanderpool, Tuff, Garner State Park, Rio Frio, Reagan Wells,
Utopia, Concan, Lost Maples State Natural Area and Vance.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.
LAT...LON 2952 9949 2947 9986 2985 10003 2988 10002
2996 9948
TIME...MOT...LOC 0418Z 167DEG 22KT 2958 9973
MOSpecial weather statement, May 4, 12:16 AM CDT, 4 hours 13 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 1216 AM CDT FRI MAY 4 2018 TXZ202-203-040600- Uvalde TX-Kinney TX- 1216 AM CDT FRI MAY 4 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KINNEY AND NORTHWESTERN UVALDE COUNTIES UNTIL 100 AM CDT... At 1216 AM CDT, Doppler radar was tracking a strong thunderstorm near Cline, or 15 miles east of Brackettville, moving northeast at 20 mph. Dime size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Laguna, Montell, Cline and Turkey Mountain. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 500 AM CDT for south central Texas. LAT...LON 2924 10018 2936 10028 2959 10000 2937 9980 TIME...MOT...LOC 0516Z 235DEG 19KT 2933 10016 MO
Special weather statement, May 4, 12:39 AM CDT, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1239 AM CDT FRI MAY 4 2018
TXZ185-187-203-040645-
Uvalde TX-Real TX-Bandera TX-
1239 AM CDT FRI MAY 4 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BANDERA...NORTHERN
UVALDE AND SOUTHEASTERN REAL COUNTIES UNTIL 145 AM CDT...
At 1239 AM CDT, Doppler radar was tracking a strong thunderstorm near
Reagan Wells, or 16 miles southwest of Leakey, moving northeast at 20
mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Vanderpool, Reagan Wells, Utopia, Concan, Garner State Park and Rio
Frio.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.
LAT...LON 2953 10000 2984 9950 2963 9940 2952 9941
2937 9994
TIME...MOT...LOC 0539Z 235DEG 18KT 2950 9987
MOSpecial weather statement, May 4, 2:19 AM CDT, 2 hours 10 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 219 AM CDT FRI MAY 4 2018 TXZ183-040815- Val Verde TX- 219 AM CDT FRI MAY 4 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAL VERDE COUNTY UNTIL 315 AM CDT... At 219 AM CDT, Doppler radar was tracking a strong thunderstorm 9 miles north of Pumpville, or 19 miles east of Dryden, moving northeast at 35 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Pandale and Hackberry Crossing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 500 AM CDT for south central Texas. LAT...LON 3029 10176 3029 10098 3021 10099 2998 10176 TIME...MOT...LOC 0719Z 246DEG 29KT 3008 10179 MO
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:32 PM CDT | Special Weather Statement | EWX | Dimmit | 58 min |
| May 3, 8:28 PM CDT | Special Weather Statement | EWX | Kinney | 62 min |
| May 3, 8:30 PM CDT | Special Weather Statement | EWX | Dimmit | 60 min |
| May 3, 8:43 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 41 min |
| May 3, 9:11 PM CDT | Special Weather Statement | EWX | Zavala | 64 min |
| May 3, 9:42 PM CDT | Special Weather Statement | EWX | Dimmit | 63 min |
| May 3, 10:14 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 61 min |
| May 3, 10:40 PM CDT | Special Weather Statement | EWX | Kinney | 50 min |
| May 3, 10:52 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 34 min |
| May 3, 10:56 PM CDT | Special Weather Statement | EWX | Maverick | 49 min |
| May 3, 11:18 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 57 min |
| May 3, 11:19 PM CDT | Special Weather Statement | EWX | Real | 56 min |
| May 3, 11:51 PM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 3 hr |
| May 4, 12:16 AM CDT | Special Weather Statement | EWX | Uvalde | 44 min |
| May 4, 12:39 AM CDT | Special Weather Statement | EWX | Real | 66 min |
| May 4, 12:48 AM CDT | Areal Flood Advisory | EWX | Bandera, Real, Uvalde | 3 hr |
| May 4, 1:58 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 3 hr |
| May 4, 2:19 AM CDT | Special Weather Statement | EWX | Val Verde | 56 min |
| May 4, 2:37 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 53 min |
| May 4, 3:10 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| May 4, 3:23 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 67 min |
| May 4, 5:17 AM CDT | Areal Flood Advisory | EWX | Edwards, Val Verde | 3 hr |
| May 4, 5:25 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 50 min |
| May 4, 5:39 AM CDT | Special Weather Statement | EWX | Edwards | 51 min |
| May 4, 6:00 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 45 min |
| May 4, 6:09 AM CDT | Areal Flood Advisory | EWX | Edwards | 2 hr |
| May 4, 6:40 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real, Uvalde | 65 min |
| May 4, 7:07 AM CDT | Areal Flood Advisory | EWX | Real | 3 hr |
| May 4, 7:10 AM CDT | Special Weather Statement | EWX | Gillespie | 50 min |
| May 4, 7:46 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Kendall, Kerr, Medina, Uvalde | 59 min |
| May 4, 8:00 AM CDT | Special Weather Statement | EWX | Blanco | 45 min |
| May 4, 8:21 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr, Llano, Real, Uvalde | 3 hr |
| May 4, 8:44 AM CDT | Special Weather Statement | EWX | Bexar | 46 min |
| May 4, 8:45 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays, Travis | 60 min |
| May 4, 8:57 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Kendall | 3 hr |
| May 4, 8:57 AM CDT | Areal Flood Advisory | EWX | Medina | 3 hr |
| May 4, 9:19 AM CDT | Special Weather Statement | EWX | Comal | 41 min |
| May 4, 9:29 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 35 min |
| May 4, 9:31 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Hays, Travis | 3 hr |
| May 4, 9:47 AM CDT | Special Weather Statement | EWX | Travis | 43 min |
| May 4, 10:29 AM CDT | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| May 4, 11:44 AM CDT | Areal Flood Advisory | EWX | Bastrop, Lee, Williamson | 3 hr |
| May 4, 11:50 AM CDT | Special Weather Statement | EWX | Williamson | 25 min |
| May 4, 11:55 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| May 4, 12:07 PM CDT | Areal Flood Advisory | EWX | Medina | 3 hr |
| May 4, 1:32 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.